# SDR C2XA03SH349

- Difficulty date: September 24, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 4,254 hours, 3,313 cycles
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522461011
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK MAINTENANCE FOUND THE RT FLOORBEAM DOUBLER TO BE CORRODED. MAINTENANCE REMOVED AND REPLACED AFFECTED PART IAW WITH EMB 145 SRM 51-40-02. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
